# SDR VNAA2011060700001

- Difficulty date: June 1, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 17,538 hours, 18,212 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200308023
- Condition: Seized
- Location: Ac Bay
- Part time: 15,933 hours, 16,513 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LGA, CREW REPORTED LEFT PACK OUTPUT TEMPERATURE REACHED 120° C IN AUTO MODE.  AT THE SAME TIME, SMOKE WAS SEEN BILLOWING FROM AFT EQUIPMENT BAY AND STRANGE SMELL (BURNING) NOTED IN CABIN.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ACM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
